2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Year: 2006 [rss]
2006
M. Caballero. Solitons in the $\rm O(3)$ nonlinear sigma model foliated by Villarceau circles Chapter in XIV Fall Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 10 (2006) , 255–260. MathScinet [bib]
J. L. Flores. Structure and topology of the causal boundary for standard static spacetimes Chapter in XIV Fall Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 10 (2006) , 205–210. MathScinet [bib]
M. Sánchez. Cauchy hypersurfaces and global Lorentzian geometry Chapter in XIV Fall Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 10 (2006) , 143–163. MathScinet [bib]
J. D. Pérez, F. G. Santos, Y. J. Suh. Real hypersurfaces in complex projective space whose structure Jacobi operator is $\Bbb D$-parallel Bull. Belg. Math. Soc. Simon Stevin 13 (2006) no. 3 , 459–469. MathScinet [bib]
M. Ortega, J. D. Pérez, Y. J. Suh. Real hypersurfaces with constant totally real bisectional curvature in complex space forms Czechoslovak Math. J. 56(131) (2006) no. 2 , 377–388. MathScinet [bib] [doi]
M. Ortega, J. D. Pérez, F. G. Santos. Non-existence of real hypersurfaces with parallel structure Jacobi operator in nonflat complex space forms Rocky Mountain J. Math. 36 (2006) no. 5 , 1603–1613. MathScinet [bib] [doi]
J. A. Aledo, J. A. Gálvez, P. Mira. Isometric immersions of $\Bbb L^2$ into $\Bbb L^4$ Differential Geom. Appl. 24 (2006) no. 6 , 613–627. MathScinet [bib] [doi]
M. Mars, F. C. Mena, R. Vera. First order perturbations of the Einstein-Straus model Chapter in A century of relativity physics Amer. Inst. Phys. 841 (2006) , 519–522. MathScinet [bib]
J. M. M. Senovilla. Second-order symmetric Lorentzian manifolds Chapter in A century of relativity physics Amer. Inst. Phys. 841 (2006) , 370–377. MathScinet [bib]
S. B. Edgar, J. M. M. Senovilla. A weighted de Rham operator leading to local potentials for Riemann and Weyl tensors Chapter in A century of relativity physics Amer. Inst. Phys. 841 (2006) , 291–297. MathScinet [bib]
J. M. M. Senovilla. The universal `energy' operator Classical Quantum Gravity 23 (2006) no. 23 , 7143–7147. MathScinet [bib] [doi]
M. Barros, M. Caballero, M. Ortega. Villarceau foliated solitons in the two-dimensional $\rm O(3)$ nonlinear sigma model J. Geom. Phys. 57 (2006) no. 1 , 177–192. MathScinet [bib] [doi]
A. Javaloyes, P. Piccione. On the singularities of the semi-Riemannian exponential map. Bifurcation of geodesics and light rays Chapter in Variations on a century of relativity: theory and applications S.I.M. Dep. Mat. Univ. Basilicata, Potenza (2006) , 115–123. MathScinet [bib]
A. N. Bernal, M. Sánchez. Further results on the smoothability of Cauchy hypersurfaces and Cauchy time functions Lett. Math. Phys. 77 (2006) no. 2 , 183–197. MathScinet [bib] [doi]
A. Javaloyes, P. Piccione. Conjugate points and Maslov index in locally symmetric semi-Riemannian manifolds Differential Geom. Appl. 24 (2006) no. 5 , 521–541. MathScinet [bib] [doi]
F. Martín, S. Morales. Complete proper minimal surfaces in convex bodies of $\Bbb R^3$. II. The behavior of the limit set Comment. Math. Helv. 81 (2006) no. 3 , 699–725. MathScinet [bib] [doi]
E. Minguzzi, M. Sánchez. Erratum: ``Connecting solutions of the Lorentz force equation do exist'' [Comm. Math. Phys. \bf 264 (2006), no. 2, 349--370; \refcno 2215609] Comm. Math. Phys. 267 (2006) no. 2 , 559–561. MathScinet [bib] [doi]
F. Martín, V. Ramos Batista. The embedded singly periodic Scherk-Costa surfaces Math. Ann. 336 (2006) no. 1 , 155–189. MathScinet [bib] [doi]
S. B. Edgar, J. M. M. Senovilla. A weighted de Rham operator acting on arbitrary tensor fields and their local potentials J. Geom. Phys. 56 (2006) no. 10 , 2135–2162. MathScinet [bib] [doi]
R. Bartolo, A. M. Candela, J. L. Flores. Geodesic connectedness of stationary spacetimes with optimal growth J. Geom. Phys. 56 (2006) no. 10 , 2025–2038. MathScinet [bib] [doi]
Powered by bibtexbrowser